# SDR DALA1135053218

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 61,668 hours, 27,105 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tee Fitting
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD EMERGENCY AND REPLACED TWO TEE FITTINGS  (AFT AND FWD) AT RT WING FWD EMERGENCY DOOR IAW SRM 51-42-11.
